Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 929 - 934

Results for Fuzzy Casual Stringy Differential Dissimilarity

Ahmed E. Abdul-Nabi, Muna D. Salman, Sinan H. Abd Almjeed

Share this article



Top